MathSciNet Relay Station
MathSciNet bibliographic data
MR1469415 47B39 (47A10 47B37)
Janas, Jan; Naboko, Serguei Jacobi matrices with absolutely continuous spectrum. Proc. Amer. Math. Soc. 127 (1999), no. 3, 791–800.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement